# SDR IPXA2022013078448

- Difficulty date: January 10, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: AGA717052
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO VERTICAL STIFFNER AT STA. 1841 AND RBL 36 IS CRACKED.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. AGA7170 AND SRM 51-33-01. (MINOR)
